# SDR WVER2019051815

- Difficulty date: May 18, 2018
- Submitted: May 19, 2019
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N510MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10101
- Aircraft time: 39,593 hours, 29,320 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313531S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AVIONICS BAY FS 295.00 FRAME CORRODED AT STRINGER 26L.
